Differential and Integral Equations
- Differential Integral Equations
- Volume 20, Number 5 (2007), 561-575.
Mountain-pass solutions for a mean field equation from two-dimensional turbulence
Using Struwe's "monotonicity trick" and the recent blow-up analysis of Ohtsuka and Suzuki, we prove the existence of mountain-pass solutions to a mean field equation arising in two-dimensional turbulence.
Differential Integral Equations, Volume 20, Number 5 (2007), 561-575.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Ricciardi, Tonia. Mountain-pass solutions for a mean field equation from two-dimensional turbulence. Differential Integral Equations 20 (2007), no. 5, 561--575. https://projecteuclid.org/euclid.die/1356039443